Not moments after I posted great results with Spiro, I just noticed I have a raised, pink rash on my calves. This can't be good.
UPDATE 5/14/12: Spoke with my Derm today and he said to continue the medication. He said that if it were an allergic reaction the rash would be all over my body, not just my calves.
UPDATE 5/20/12: Discontinued Spiro on 5/16/12. I was experiencing hallucinations, low blood pressure, and an overall feeling of being unwell...all in addition to the skin rash.
This is my forehead on day 3 of using Spironolactone. I have continued to use Atralin along with the Spiro, but I know (without a doubt) the improvement in my skin is from the Spiro. I can feel my skin becoming less inflamed, less oily, and the pimples are drying out. Some have disappeared altogether.
Side effects: Have not had such a need to urinate, as I did with day one. I am not feeling that overwhelming tiredness at night, but I do sleep harder. Unfortunately, I am to start my per
I am a 35 year old woman and a mother to one four year old little girl. Growing up, I didn't have much of a problem with acne. I would get one or two pimples, here and there, but nothing out of the ordinary for a young woman. In late 2003, I came down with a virus that almost killed me. It seemed like my acne problems began shortly after that. I was 26, I believe. I got a cluster of pimples on my right jawline that would actually come and go in the same place. In addition to those, my foreh